Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 157, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 30, 2008, 7:21 PM CDT for Texas County, Webster County, Wright County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2008, 7:21 PM CDT (00:21 UTC)
- Expired
- Jul 31, 2008, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3049 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 310025
FFWSGF
MOC215-225-229-310600-
/O.NEW.KSGF.FF.W.0157.080731T0021Z-080731T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
721 PM CDT WED JUL 30 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 100 AM CDT.
* AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. THERE HAS BEEN SEVERAL WAVES OF THUNDERSTORMS SINCE
630 PM THAT HAVE PRODUCED RAINFALL AMOUNTS OF ONE TO TWO INCHES
IN THE WARNED AREA...WITH LOCALLY HIGHER AMOUNTS NEAR FORDLAND AND
GROVESPRING. AN ADDITIONAL ONE INCH IS LIKELY ACROSS THE WARNED
AREA WITH LOCALLY HIGHER AMOUNTS. THERE HAS BEEN A REPORT OF
DITCHES RUNNING FULL OR ABOUT TO OVERFLOW IN SMALL AREAS OF THE
WARNED AREA. SEVERAL CREEKS AND STREAMS WILL LIKELY BE BANK FULL
OR OVER THEIR BANKS IN THE NEXT SEVERAL HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
LAT...LON 3714 9226 3708 9290 3709 9299 3728 9298
3760 9182 3760 9178 3756 9176 3742 9176
3742 9171 3733 9167
$$
JLT2 follow-up statements
000
WGUS73 KSGF 310149
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
844 PM CDT WED JUL 30 2008
MOC215-225-229-310600-
/O.CON.KSGF.FF.W.0157.000000T0000Z-080731T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-WEBSTER MO-TEXAS MO-
844 PM CDT WED JUL 30 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHERN TEXAS...SOUTHERN WEBSTER AND WRIGHT COUNTIES...
AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAINFALL THAT FELL ACROSS THE WARNED AREA SINCE 6
PM. RAINFALL AMOUNTS OF ONE TO TWO INCHES FELL NEAR
FORDLAND...MANSFIELD AND GROVESPRING SINCE 6 PM...WITH LOCALLY
HIGHER AMOUNTS.
ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED ACROSS THE WARNED
AREA...RUNOFF WAS NOT COMPLETE AND WILL LIKELY CONTINUE TO FLASH
FLOOD THREAT NEAR STREAMS...CREEKS AND OTHER LOW LYING AREAS.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
LAT...LON 3714 9226 3708 9290 3709 9299 3728 9298
3760 9182 3760 9178 3756 9176 3742 9176
3742 9171 3733 9167
$$
JLT000
WGUS73 KSGF 310556
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 AM CDT THU JUL 31 2008
MOC215-225-229-310604-
/O.EXP.KSGF.FF.W.0157.000000T0000Z-080731T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-WEBSTER MO-TEXAS MO-
1256 AM CDT THU JUL 31 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHERN TEXAS...SOUTHERN
WEBSTER AND WRIGHT COUNTIES...
THIS FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD
WARNING FOR SMALL STREAMS UNTIL 10 AM CDT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE
FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER
BEGINS RISING.
LAT...LON 3714 9226 3708 9290 3709 9299 3728 9298
3760 9182 3760 9178 3756 9176 3742 9176
3742 9171 3733 9167
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 6:57 PM CDT, 24 minutes earlier.
Area forecast discussion, Jul 30, 6:57 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 PM CDT WED JUL 30 2008
.UPDATE...
THUNDERSTORMS HAVE BLOSSOMED ACROSS SW AND S MO OVER THE PAST FEW
HOURS. A DIFFERENTIAL HEATING BOUNDARY HAS SET UP ACROSS CENTRAL
MO AND ADDITIONAL FORCING HAS BEEN PROVIDED BY THE REMNANT WAVE
OF DOLLY. A MID LEVEL SHEAR AXIS CONTINUES TO SLOWLY...BUT
STEADILY TO THE SOUTHEAST...LINING UP WELL WITH THE WESTERN
PERIPHERY OF RADAR RETURNS AS OF 2345Z.
DAYTIME HEATING HAS RESULTED IN MODEST INSTABILITY IN AREAS ALONG
AND SE OF THE I-44 CORRIDOR. SBCAPE AROUND 2000 J/KG AND MLCAPE AS
HIGH AS 1500 J/KG HAVE BEEN OBSERVED IN THIS AREA. WIND SHEAR IS
ALSO MODEST...FOCUSED MORE TOWARDS SE MO OVER THE PAST FEW HOURS.
STILL SEEING ABOUT 15KT OF 0-1KM BULK SHEAR...MAINLY OVER SOUTH
CENTRAL MO.
WILL CONTINUE TO OBSERVED TSRA ACROSS THE AREA THROUGH THE EVENING
HOURS AS THE UPPER SHEAR AXIS CONTINUES TO IMPINGE ON HIGHER
INSTABILITY. IN ADDITION...THERE REMAINS A MYRIAD OF OUTFLOW
BOUNDARIES STREWN ABOUT LENDING TO ADDITIONAL LOCALIZED LIFT.
GIVEN VERY MOIST VERTICAL PROFILES...TORRENTIAL RAINS WILL REMAIN
OUR PRIMARY CONCERN. SEVERAL REPORTS OF ONE TO TWO INCHES OF RAIN
IN AN HOURS TIME HAVE BEEN COMMON. WITH CELL MERGERS AND THE
POTENTIAL FOR AT LEAST SOME TRAINING CONVECTION...SUCH RAINFALL
WILL CONTINUE TO BE POSSIBLE.
SEVERE THREAT IS A BIT MORE NEBULOUS. HAVE SEEN A FEW MICROBURST
SIGNATURES VIA VELOCITY IMAGERY ALONG THE I-44 CORRIDOR. LOW LEVEL
FLOW INCREASES A BIT OVER SOUTH CENTRAL MO...AND CERTAINLY FARTHER
EAST CLOSER TO THE PARENT UPPER LOW. WILL NEED TO KEEP A WARY EYE
ON CELLS ACROSS SOUTH CENTRAL MO THIS EVENING. PRIMARY RISK WILL
BE LOCALIZED WIND GUSTS IN EXCESS OF 60 MPH. HAIL WILL BE TOUGH TO
COME BY GIVEN LARGE WARM CLOUD DEPTHS. GIVEN INCREASED LOW LEVEL
FLOW OVER SOUTH CENTRAL MO...AN ISOLATED TORNADO CANNOT BE RULED
OUT.
WILL LIKELY SEE A DECREASE IN INTENSITY OF THIS ACTIVITY BY MID TO
LATE EVENING. MODEST LLJ...15 TO 20KT...WILL REMAIN FOCUSED ON
SOUTHERN MO THROUGH THE OVERNIGHT HOURS. AT THIS TIME...EXPECT
PRECIP TO BECOME MORE WEST TO EAST ORIENTED WITH TIME FOCUSING ON
SOUTHERN MO...ROUGHLY ALONG AND S OF THE HWY 60 CORRIDOR. WILL
CONTINUE TO MONITOR THESE TRENDS AND UPDATE PRODUCTS AS NEEDED.
&&
.DISCUSSION...
THE SUBTROPICAL UPPER SHORTWAVE AND REMNANTS OF DOLLY CONTINUE TO SHEAR
OUT TODAY AS IT ENCOUNTERS A BELT OF MID LATITUDE WESTERLIES. A SURFACE
BOUNDARY ARCED AROUND THE OZARKS FROM SOUTHEAST KANSAS INTO CENTRAL
MISSOURI. TEMPERATURES REMAINED COOL UNDERNEATH THE CLOUD COVER AND
SHOWERS ACROSS CENTRAL MISSOURI BUT HAD CLIMBED TO NEAR THE 90 DEGREE
MARK ALONG THE ARKANSAS BORDER. ISOLATED CONVECTION WAS BEGINNING TO
DEVELOP WITHIN AN AXIS OF INSTABILITY INCREASING ACROSS FROM NORTHEAST
OKLAHOMA INTO FAR SOUTHERN MISSOURI AHEAD OF THE FRONT AND A WEAK SURFACE
WAVE.
EXPECT ISOLATED SCATTERED STORMS TO DEVELOP ACROSS FAR SOUTHERN MISSOURI
THIS AFTERNOON AND EVENING AHEAD OF THIS BOUNDARY WITHIN AXIS OF MAXIMUM
SURFACE HEATING. WEAK LAPSE RATES AND SHEAR WILL INHIBIT SEVERE
POTENTIAL BUT STRONG DOWNBURST WINDS ARE NOT OUT OF THE QUESTION.
QUESTION THEN TURNS TO RAINFALL AND FLOODING POTENTIAL TONIGHT. THE
UPPER SHEAR AXIS WILL SAG SOUTHEAST TONIGHT INTO THE OZARKS. MODELS
DO NOT PROG A SUBSTANTIAL LOW LEVEL JET AS HAS OCCURRED THE PAST FEW
NIGHTS. HOWEVER EXPECT SHOWERS AND EMBEDDED THUNDER TO DEVELOP DURING
THE NIGHT JUST AHEAD OF THE UPPER LEVEL SHEAR AXIS. GIVEN PRECIPITABLE
WATER VALUES NEAR 2 INCHES HEAVY RAINFALL AND LOCALIZED FLOODING CANNOT
BE RULED OUT. HOWEVER WITH THE LACK OF A STRONG LOW LEVEL JET AND
ASSOCIATED CONVERGENCE BELIEVE FLOODING POTENTIAL WILL REMAIN LOCALIZED.
THE GREATEST CHANCE OF HEAVY RAINFALL APPEARS TO BE FROM SPRINGFIELD
EAST INTO THE EASTERN OZARKS WHERE MOISTURE TRANSPORT WILL BE MAXIMIZED.
SHOWERS WILL TAPER OFF FROM THE NORTHWEST WEDNESDAY AS THE SHEAR AXIS
SHIFTS OFF TO THE SOUTHEAST. LINGERING CLOUDS WILL AND SLIGHTLY COOLER
AIRMASS WILL KEEP TEMPERATURES DOWN FOR A DAY.
HOT AND STEAMY WEATHER TO END THE WEEK AND INTO THE WEEKEND AS THE
SUBTROPICAL RIDGE BUILDS ACROSS THE REGION. RISING 500 MB HEIGHTS
AND 850 TEMPERATURES APPROACHING 25 DEGREES CELSIUS WILL SEND AFTERNOON
TEMPERATURES INTO THE 90S. THE RELATIVELY MOIST SOIL CONDITIONS AND
GREEN VEGETATION WILL PREVENT TEMPERATURES FROM REACHING THEIR POTENTIAL.
HOWEVER HEAT INDICES WILL LIKELY EXCEED 100 DEGREES AT MANY
LOCATIONS.
FOSTER
&&
.AVIATION...
FOR THE 00Z TAF PACKAGE...TRICKY FORECAST BOTH FOR THE NEXT FEW
HOURS AND OVERNIGHT. TSRA HAVE BLOSSOMED OVER SW MO THE PAST FEW
HOURS IN A WARM AND MODESTLY UNSTABLE ATMOSPHERE. SCT TSRA WILL
CONTINUE FOR AT LEAST THE NEXT FEW HOURS BEFORE WANING IN COVERAGE
BY THE MID/LATE EVENING HOURS. CONTINUED A TEMPO FOR TSRA AT JLN
AS MORE ACTIVITY IS IMMINENT. AT SGF...COVERAGE IS MUCH MORE
SPARSE FOR THE TIME BEING AND HAVE ONLY INCLUDED VCTS...WILL
UPDATE AS NEEDED BASED ON RADAR TRENDS. STILL CONCERNS FOR AT
LEAST LIGHT FOG TONIGHT. AS IT STANDS CURRENTLY...JLN IS AT A
HIGHER RISK FOR FOG TONIGHT GIVEN STOUT RAINFALL. SGF HAS YET TO
SEE MUCH IN THE WAY OF RAIN SO FAR. ASSUMING AT LEAST PARTIAL
CLEARING IFR FOG WILL BE POSSIBLE NEAR THE JLN AREA...WITH LOWER
CIGS ALSO POSSIBLE. WILL CONTINUE TO MONITOR THE RISK THIS EVENING
AND ELABORATE WITH THE 06Z TAF PACKAGE. VFR CONDITIONS ARE
EXPECTED THURSDAY.
LINDENBERG
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR MOZ070-071-
079>083-090>098-101>106.
KS...NONE.
&&Hazardous weather outlook, Jul 30, 6:14 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 614 PM CDT WED JUL 30 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-312315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 614 PM CDT WED JUL 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: ALONG THE INTERSTATE 44 CORRIDOR...SCATTERED STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...SMALL HAIL... TORRENTIAL RAINFALL. IN SOUTH CENTRAL MISSOURI...GENERALLY ALONG AND EAST OF A LINE FROM SALEM TO BRANSON...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...SMALL HAIL...TORRENTIAL RAINFALL AND...POSSIBLY... AN ISOLATED TORNADO ARE EXPECTED. AREAS AFFECTED AND TIMING: STRONG TO SEVERE THUNDERSTORMS WILL BE COMMON ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR THIS EVENING...WITH ACTIVITY LINGERING OVER SOUTH CENTRAL MISSOURI THROUGH TONIGHT. DISCUSSION: AN UPPER LEVEL AREA OF LOW PRESSURE...REMNANTS OF WHAT WAS ONCE HURRICANE DOLLY...WILL SLOWLY MOVE EASTWARD THROUGH THE MIDWEST AND WEAKEN WITH TIME TONIGHT. STRONG HEATING FROM THIS PAST AFTERNOON HAS RESULTED IN MODEST INSTABILITY IN AREAS ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR. LIFT ASSOCIATED WITH THE UPPER LOW WILL SUPPORT SCATTERED THUNDERSTORM DEVELOPMENT. MOST STORMS WILL BE STRONG...WITH LOCALIZED WIND GUSTS TO 40 MPH AND SMALL HAIL COMMON. MODEST LOW LEVEL WIND SHEAR ACROSS THE EASTERN OZARKS WILL SUPPORT A FEW SEVERE THUNDERSTORMS...MAINLY ALONG AND EAST OF A LINE FROM SALEM TO BRANSON. WIND GUSTS IN EXCESS OF 60 MPH ARE THE PRIMARY HAZARD...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT THIS EVENING. TORRENTIAL RAINFALL AND LOCALIZED FLASH FLOODING WILL BE ASSOCIATED WITH ALL THUNDERSTORM ACTIVITY. THIS ACTIVITY WILL LIKELY DECREASE IN INTENSITY BY THE MID TO LATE EVENING HOURS...ALTHOUGH ADDITIONAL NON SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR THE REST OF THE NIGHTTIME HOURS ACROSS SOUTH CENTRAL MISSOURI. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES BETWEEN 100 AND 105 DEGREES WILL BE POSSIBLE THIS WEEKEND ESPECIALLY ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING EAST OF A LINE FROM SALEM TO BRANSON MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Jul 30, 5:47 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 547 PM CDT WED JUL 30 2008 MOZ095-302330- CHRISTIAN MO- 547 PM CDT WED JUL 30 2008 ...SIGNIFICANT WEATHER ALERT FOR EASTERN CHRISTIAN COUNTY UNTIL 630 PM CDT... AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HIGHLANDVILLE...MOVING NORTHEAST AT 23 MPH. AN AMATEUR WEATHER OBSERVER MEASURED 50 MPH WINDS WITH HIS WEATHER STATION IN HIGHLANDVILLE AROUND 540 PM. THIS STORM WILL BE NEAR... OZARK BY 555 PM CDT. SPARTA BY 610 PM CDT. THE TOWNS OF CHRISTIAN CENTER...CHADWICK...LINDEN...OLDFIELD... BRUNER...KELTNER AND ELKHEAD ARE IN THE PATH OF THIS STORM. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. JLT
Local storm report, Jul 30, 5:52 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT WED JUL 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND GST 2 N JOPLIN 37.11N 94.51W
07/30/2008 M54 MPH JASPER MO ASOS
FROM JLN ASOS
&&
GCLAYCOMSpecial weather statement, Jul 30, 6:08 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 608 PM CDT WED JUL 30 2008 MOZ081-082-092-310000- WRIGHT MO-TEXAS MO-LACLEDE MO- 608 PM CDT WED JUL 30 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN WRIGHT...NORTHWESTERN TEXAS AND SOUTHEASTERN LACLEDE COUNTIES UNTIL 700 PM CDT... AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF HARTVILLE...OR 20 MILES EAST OF MARSHFIELD...MOVING NORTHEAST AT 17 MPH. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN WRIGHT... NORTHWESTERN TEXAS AND SOUTHEASTERN LACLEDE COUNTIES...INCLUDING THE TOWNS OF COMPETITION...LYNCHBURG AND PLATO. WINDS AROUND 50 MPH...AND SMALL HAIL ARE EXPECTED WITH THIS STORM. JLT
Special weather statement, Jul 30, 6:41 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 641 PM CDT WED JUL 30 2008 KSZ101-310015- CHEROKEE KS- 641 PM CDT WED JUL 30 2008 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN CHEROKEE COUNTY UNTIL 715 PM CDT... AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TREECE...OR 8 MILES WEST OF BAXTER SPRINGS...MOVING NORTHEAST AT 17 MPH. THIS STORM WILL BE NEAR... BAXTER SPRINGS BY 700 PM CDT. GALENA BY 715 PM CDT. THE TOWNS OF NEUTRAL...LOWELL...RIVERTON AND CRESTLINE ARE IN THE PATH OF THIS STORM. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. JLT
Special weather statement, Jul 30, 6:56 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 656 PM CDT WED JUL 30 2008 MOZ091-310030- WEBSTER MO- 656 PM CDT WED JUL 30 2008 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN WEBSTER COUNTY UNTIL 730 PM CDT... AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DIGGINS...OR 9 MILES SOUTH OF MARSHFIELD... MOVING NORTHEAST AT 17 MPH. THIS STORM WILL BE NEAR... 7 MILES NORTHWEST OF SEYMOUR BY 705 PM CDT. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. JLT
Local storm report, Jul 30, 7:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
720 PM CDT WED JUL 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 2 S OZARK 36.99N 93.21W
07/30/2008 CHRISTIAN MO NWS EMPLOYEE
OLD PROSPECT ROAD FLOODED SOUTH OF OZARK
&&
GCLAYCOMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:47 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 41 min |
| Jul 30, 9:19 PM CDT | Areal Flood Advisory | SGF | Stone, Taney | 4 hr |
| Jul 31, 12:46 AM CDT | Areal Flood Warning | SGF | Shannon, Texas, Webster, Wright | 9 hr |
| Jul 31, 1:43 AM CDT | Dense Fog Advisory | SGF | Barton, Benton, Camden, Cedar, Dade, Dallas and 16 more | 7 hr |
| Jul 31, 4:51 AM CDT | Flash Flood Warning | SGF | Howell, Oregon, Shannon | 5 hr |
| Jul 31, 3:45 PM CDT | Heat Advisory | SGF | Barton, Jasper, McDonald, Newton, Vernon | 36 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.